# SDR SIMA953062

- Difficulty date: November 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422MQ
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 0028
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Deice Controller
- Part number: B03AA1031
- Condition: Malfunctioned
- Location: Airframe
- Part time: 8,123 hours
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ORD - FLT 4340 - AIRFRAME DE-ICE FAULTY IN-FLIGHT.  AIRCRAFT RETURNED TO ORD.  LANDING UNEVENTFUL IN ORD.  REMOVED AND INSPECTED AIRFRAME DE-ICE CONTROLLER 'B'.  GROUND RUN CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  PART TOTAL CYCLES, 10799.0.  (X)
